Journal of Modern Physics

Vol.3 No.8(2012), Paper ID 21671, 8 pages



Semiclassical Husimi Function of Simple and Chaotic Systems


Adélcio C. Oliveira


Departamento de Física e Matemática, Universidade Federal de S?o Jo?o Del Rei, Ouro Branco, Brazil


Copyright © 2012 Adélcio C. Oliveira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

A. Oliveira, "Semiclassical Husimi Function of Simple and Chaotic Systems," Journal of Modern Physics, Vol. 3 No. 8, 2012, pp. 694-701. doi: 10.4236/jmp.2012.38094.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.